Minimal representations of branching dependencies

Demetrovics, János and Katona, Gyula O. H. and Sali, Attila: Minimal representations of branching dependencies. Acta scientiarum mathematicarum, (60) 1-2. pp. 213-223. (1995)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 213-223
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 222-223.; Abstract
Official URL:
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41

Actions (login required)

View Item View Item